MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MEDTRONIC MEXICO S. DE R.L. DE CV PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number FG15160-0615-1S
Medical Device Problem Codes Retraction Problem (1536); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report of two pipeline devices that appeared twisting and one that had failure to open.The patient was undergoing surgery for treatment of a saccular, unruptured aneurysm located in the right ophthalmic carotid with a max diameter of 7.4mm and a 5.6mm neck diameter.It was noted the patient's vessel tortuosity was normal.The access vessel was the femoral artery with a "6f" vessel diameter.The angiographic result post procedure was the, "aneurysm successfully embolized." there are images are available for review.No medical or surgical intervention was needed to prevent a permanent impairment of a function.The event did not lead to or extend patient hospitalization.There was no injury as a result of the event.The landing zone (artery size) was 3.7mm distal and 4.9mm proximal.It was reported that during the treatment of the aneurysm with a 5x18 pipeline flow diverter, it did not open, showing twisting in the distal region of the device.The entire system was retracted and the device is now inside the phenom microcatheter.A new passage of the phenom with an avigo micro guide was initiated, advanced with a 5x20 stent, repositioned again in the distal portion of the aneurysm, and the device presented a twist in the distal region.The doctor performed some maneuvers to reposition and sheath the device, but without success.The entire system was removed with the phenom.It was indicated that all devices were prepared as per the instructions for use (ifu), and no patient symptoms or further complications were reported as a result of this event.The pipeline was not used for any indication that is not approved (off-label).The catheters were flushed as indicated in the ifu.

Brand Name
PHENOM CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24791807
Report Number9617601-2026-02285
Device Sequence Number15654868
Product Code QJP
UDI-Device Identifier00763000399726
UDI-Public(01)00763000399726(17)280802(10)231955680
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K180959
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG15160-0615-1S
Device Catalogue NumberFG15160-0615-1S
Device Lot Number231955680
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer06/02/2026
06/23/2026
06/23/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date06/12/2026
06/23/2026
06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale